# SDR SWAA2024072918701

- Difficulty date: July 29, 2024
- Submitted: July 29, 2024
- Operation: Air carrier
- Aircraft: N8325D
- Make and model: Boeing 737-8H4
- Aircraft serial: 37003
- Aircraft time: 38,583 hours, 18,020 cycles
- System (JASC): 2565 · Escape Slide
- Part: Hook
- Condition: Loose
- Location: Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR ESCAPE SLIDE COVER HOOK LOOSE<[01] ADJUSTED AND SECURED HOOK PER SIP
